International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 291-298

Proper shape invariants: Tameness and movability

Zvonko Čerin

University of Zagreb, Department of Mathematics, Zagreb 41001, Croatia

Received 8 October 1993; Revised 5 November 1994

Copyright © 1996 Zvonko Čerin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study geometric properties of topological spaces called proper NC-tameness, proper PC-tameness, and proper N-movability, where and C denote classes of spaces. They are related to proper MC-tameness and proper M-movability from [5] and could be regarded as their dual forms. All three are invariants of a recently invented author's proper shape theory and are described by the use of proper multi-valued functions. We explore their basic properties and prove several results on their preservation under proper maps.